# SDR MALA040233

- Difficulty date: February 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,291 hours, 23,743 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Damaged
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF.  AIR RETURN TO TVC AND LANDED OVERWEIGHT.  MX REPLACED CONNECTOR.  NO OTHER INFORMATION AT THIS TIME.
